Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Why am I still bleeding 3 weeks after having mirena inserted?

i had mirena inserted aost 3 weeks ago (aug 27), and was due for a period right around that time,..and 2-3 days later I got my period. It was mainly a little heavier spotting with 2-3 days heavier bleeding, periods have always only lasted 3-5 days. I had mirena after dd was born and had somewhat of the same issue--more of I just had to be careful about sex after my period bc it could make the bleeding/spotting start bck up. I'm going on the 3rd week of this continual spotting, and while it's not necessarily a huge concern (being that similar experiences happened with it the first time), I'm really annoyed that this is happening. Any suggestions or thoughts?..if it doesn't clear up soon, I'm going to call and make an appt with the doc. Oh...had ds June 12, idk if that makes a difference.

Answer Question

Asked by mom_to_kenzie at 12:36 AM on Sep. 13, 2011 in Health

Level 18 (4,800 Credits)
Answers (4)
  • that mirena does crazy shit to your body i would talk to you doc but do some serious research of your own

    Answer by rebecca2012 at 12:38 AM on Sep. 13, 2011

  • I had Implanon and I put up with that bleeding for 3 years. I gave up and had it removed.

    Answer by GomezMami2908 at 12:56 AM on Sep. 13, 2011

  • What did your doctor say?

    Answer by Imogine at 1:47 AM on Sep. 13, 2011

  • I would call your doctor and tell him, he will then know what to advise.
    Hope you get sorted out, and feel better soon

    Answer by RobynL at 5:30 AM on Sep. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
I need help

Next question overall (Pregnancy)
8 1/2 months Need some Help!!!!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN